# SDR USAA2012051400028

- Difficulty date: May 13, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 64,810 hours, 43,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS 11C EXIT SIGN OFF OF SIDE OF SEAT.  MAINTENANCE RE-INSTALLED EXIT SIGN ON SEAT 11C.  OPS CHECK GOOD.  OK FOR CONTINUED SERVICE.
